Fat embolism syndrome complicating intraarterial chemotherapy with cis-platinum.
Аннотация
A 19-year-old man with telangiectatic osteosarcoma of the left proximal femur was started on a course of neoadjuvant chemotherapy consisting of intraarterial administration of cis-platinum. Within 72 hours of receiving the first intraarterial dose, the patient developed signs and symptoms of fat embolism syndrome (FES). A physical examination revealed cyanosis, tachycardia, and seizure activity. Laboratory studies demonstrated a pO2 of less than 65 mmHg, lipuria, and a drop in hematocrit of three percentage points. There was no clinical or roentgenographic evidence of pathologic fracture. Tumor necrosis secondary to intraarterial cis-platinum therapy in this patient with osteosarcoma may have caused a sudden release of free fatty acids and embolization of fat macroglobules that precipitated this episode of FES. FES in association with the intraarterial administration of cis-platinum seems not to have been previously reported.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.